# SDR FDEA201303260657

- Difficulty date: March 26, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS A DENT AT BS 1700 AND 1 INCH ABOVE S15L.  REPAIRED IAW EA F-5330-162939 PART 1. MAJOR REPAIR.
